# SDR FDEA201607132439

- Difficulty date: July 13, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 61,277 hours, 22,461 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 5007436C
- Part serial: 0846
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 11,500 FT AND OIL TEMP WENT INTO YELLOW BAND FOR APPROX 2 MINUTES COMPLIED WITH RED TABS, BROUGHT POWER BACK AND TEMP DECREASED BELOW YELLOW.  WHILE CLIMBING: LT OIL PRESSURE 170, LT OIL TEMP 137, RT OIL PRESSURE 130, RT OIL TEMP 161 AT FLIGHT IDLE: LT OIL PRESSURE 126, LT OIL TEMP  138, RT OIL PRESSURE 126, RT OIL TEMP 147.  ACFT TO GW 151.4, CLIMB 2 SELECTED IN CLIMB.  R&R OIL PUMP IAW MM 79-21-04-4. REQUIRES LEAK CHECK AND ENGINE RUN.  R&R FUEL/OIL HEAT EXCHANGER BYPASS VALVE IAW 79-21-02-4.  LEAK AND OPS CHECKED GOOD.  PREMATURE REMOVAL/INSTALLATION OFF MPN: 5007436C POS 2.  R&R LUBE AND SCAVANGE OIL PUMP DUE TO LEAK IN FILTER HOUSING IAW MM     79-21-04-04.  LEAK AND OPS CHECKED GOOD.  R&R FUEL/OIL HEAT EXCHANGER IAW MM 79-21-01-4.  OPS CHECKED AND LEAK CHECKED GOOD.  R&R FUEL/OIL HEAT EXCHANGER IAW MM 79-21-01-4.  OPS CHECKED AND LEAK CHECKED GOOD.  PERFORMED RT ENGINE HIGH POWER RUN REF JRH.  OIL TEMP DID NOT EXCEED 135 AFTER 10 MINUTES.  OIL TEMP CHECKS GOOD REF AMM 71-00-00-2 FIG 208 SH 1.
